# SDR DALA2016123110180

- Difficulty date: December 30, 2016
- Submitted: January 2, 2017
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 52,646 hours, 19,331 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PRESSURE WEB CRACKED. 2.5 INCH CRACK RT MLG W/W FORWARD UPPER VERTICAL PRESSURE WEB, FORWARD OF HYD RES. MAINTENANCE REPAIRED PER SRM 57-10-10 REPAIR 3.
